# SDR AALA202101039001

- Difficulty date: January 2, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 40,312 hours, 14,463 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: L1 Door Slide
- Part time: 20,246 hours, 8,009 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L1 DOOR ESCAPE SLIDE REPLACED FOR LOW PRESSURE INDICATION ON FLIGHT ATTENDANT PANEL.  REMOVED DISCREPANT ESCAPE SLIDE, FOUND BROKEN WIRE TO PRESSURE SWITCH, AND INSTALLED SERVICEABLE L1 DOOR SLIDE.
